Due to an unusually high number of orders being received dispatch times may be longer than stated. Please allow up to 5 working days for dispatch.

Paracetamol 500mg Capsules Pack of 16

Paracetamol 500mg Capsules Pack of 16

£0.69

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.
  • This product is limited to 3 per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Generic Brand
Code: 1133156
Weight: 25g (includes packaging)

Description

Since Paracetamol was invented, many lives have been saved due to its effective ability to reduce often the most severe temperature. Most of us use this handy drug for all kinds of ailments, however many people are unaware of the way it works. It is potentially a dangerous drug if used inappropriately, such as using it for long periods of time, or if it is taken in quantities larger than the recommended dose.

Paracetamol is a pain killer that is used for many conditions related to pain and fever, and should be only used for short-term relief. Paracetamol tablets provide effective relief of mild to moderate pain and is safe and effective when taken as directed on the label.

Paracetamol reduces the chemicals that cause inflammation within the body, therefore, the way you feel. Pain is altered which causes you to become less responsive to pain. It also affects a part of the brain called the hypothalamus, which helps to regulate normal temperature, and through its specific actions can help reduce fever.

Directions

For oral use only. Swallow the capsules whole with a drink of water.

Adults, the elderly and children aged 16 years and over: Take 2 capsules every 4 hours as required. Do not take more than 8 capsules in 24 hours.

Children aged 12 - 15 years: Take 1 capsule every 4 - 6 hours as required. Do not take more than 4 capsules in 24 hours.

Do not take more frequently than every 4 hours.

Do not give to children under 12 years of age.

Warnings

Do not take more frequently than every 4 hours.

Do not give to children under 12 years of age.

If symptoms persist consult your doctor.

Keep out of the reach of children.

Medicines should not be taken during pregnancy without consulting your doctor.

Do not take with any other paracetamol containing medicines.

You should carefully read all product packaging and labels prior to use.

Ingredients

Active ingredient: Paracetamol.

Also contains: Pregelatinised Maize Starch, Magnesium Stearate and Sodium Laurilsulfate.

Capsule shell contains: Titanium Dioxide (E171), Erythrosine (E127), Quinoline Yellow (E104), Patent Blue V (E131), Gelatin, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216).

You may also like